# SDR VNAA2018090311101

- Difficulty date: September 3, 2018
- Submitted: September 3, 2018
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 18,608 hours, 14,058 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,   CAPTAIN NOTICED THAT THE FLIGHT CONTROLS WERE ACTING SLUGGISH REQUIRING 3 TO 4 TIMES THE AMOUNT OF FORCE NEEDED TO MAKE THE AIRCRAFT TURN.  DID NOT FOLLOW THE QRH AND THE STATION DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT INCIDENT.  CHECKED RIGGING OF AILERONS & ELEVATOR IAW AMM 27-00-00-910-801.  ACFT FLIGHT CONTROLS WITHIN RIGGING PARAMETERS,  CLEANED AILERON AND ELEVATOR CONTROL CABLES & QUADRANTS.  OPS TESTED GOOD IAW AMM 27-11-00-710-801.  CHECKED RIGGING & FORCE ON CONTROL COLUMN IAW RIL 3328,  FORCE CHECKED IN LIMITS.
